« on: 20/05/2018 02:43:28 »
First, thank you for your reply, its much appreciated. Yes, I was diagnosed about 7 or 8 years ago with hypothyroidism and take levothyroxine every day as my hormone replacement. It's just in the last 6-9 months my hands mostly but feet as well get tingly and numb to the point of being in pain. It sometimes takes me ten minutes of walking around and shaking my hands all over the place for the numbness to subside. The weird thing is once it is gone if I sit down it immediately comes back...stand up it starts to fade. I literally just had my doctor take blood a couple of days ago to check my t3, t4 (mostly t3) levels. It has been about a year since my last blood check. It just when I bring up certain things this being one of them to my doctor he seems uninterested and pretty much blames my underactive thyroid as being the culprit to my concerns. There are other things. Maybe they're not a big deal to my doctor but there very bothersome for me. I have had the same primary care doctor for close to 15 years now he is a good doctor and has always given me good advice. Maybe he is just getting older and lazier....or maybe I shouldn't be has bothered or concerned with these little things that pop up. I have also been asthmatic my whole life. My asthma does not stay well controlled because even with insurance and pretty good insurance at that steroid inhalers are insanely expensive. My doctor would like me to be using a steroid inhaler twice a day (which treats asthma). That is 1 inhaler a month (not to mention the several rescue inhalers I go through) The cheapest steroid inhaler that we have come across so far is right under 300.00 or right over 300.. 5 years ago I could get them for 170-180.00 but prices have gone up. I cant afford 300. a mon plus about 2-3 rescue inhalers which run about 40-50.00 each. Could my asthma maybe be a culprit to numbness feelings?